# SDR VNAA2013122000011

- Difficulty date: December 20, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 22,002 hours, 22,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 863-985
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, CORROSION WAS FOUND ON SEAT TRACK BETWEEN FS 836 AND 985.  THE SEAT TRACK INSPECTED AND REPLACED USING AMM.  AIRCRAFT WAS RELEASED FOR SERVICE.
